# SDR W8PA971424

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50911
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- ONE WHITE FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKER LIGHT IS INOP AT ROW 18.  REPLACED DAMAGED LIGHT SOCKET, OPS CHECK GOOD.
